Stop it. Just stop it.

Stop the ride, I want to get off.

I am writing this whilst sitting on the bathroom floor. I feel lightheaded and sick. I am doing breathing exercises, but I feel as if I am made of lead and can’t stand up, or I’ll faint. I’ve just got out of the bath and now this. It’s just so unfair.

This happened last time at about 24/25 weeks. Not now. Please, I can’t do this as well.

I can’t call out as I’ll wake the Boy. Mum is hard of hearing with the TV on downstairs. She wouldn’t hear me anyway. I have to try to go downstairs but I can’t crawl because I’ll be sick.

I can’t even dress myself. I’m a grown woman of thirty for heavens’ sake. My pelvic floor isn’t what it used to be either, so I’m back to wearing nappies like the Boy, because each time I am sick, my pelvic floor gives way, and my bladder leaks.

It’s so humiliating. In 2007 I was invincible, everything went my way- nothing could stop me. 2008 was the year of being pregnant and learning about my physical limits. 2009 and 2010 took me to the limits of my mental health (currently taking former employers to tribunal for sex discrimination) 2011? This feels like it’s going to be the year that breaks me.

Advertisements

About therubbishpregno

30-something Mum to a toddler. I am pregnant, and I am rubbish at it. My body doesn't seem to be able to cope with daily life as well as pregnancy, so I have had to put my life on hold while I grow another person...
This entry was posted in Uncategorized. Bookmark the permalink.

5 Responses to Stop it. Just stop it.

  1. Kat1 says:

    I wish I could offer something more constructive than an internet weirdie hug xx

  2. Oh sweetheart – can only send you hugs, love and understanding

    Hoping it starts to be less bad really soon xx

  3. Are they giving you any meds to help you through this?

    Thinking of you…

  4. I am on prochlorperazine 3 x a day. I find it difficult to take the tablets without being sick shortly afterwards. I never seem to throw up the tablet though.

    I think I have the excessive saliva thing though, and that is giving me an awkward cough, which really doesn’t help.

  5. I would definitely contact your doctor about ondansetron. You can take 8 mg every 6 hours and it comes in an ODT form, meaning it dissolves under your tongue. It’s the drug of choice for HGers in the US. It’s very expensive so they don’t like to Rx it in the UK from what I hear, but it’s very safe and very effective. They use it for chemo patients.

    Maybe something like that will help. Hope you find relief soon.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s